# SDR SWAA2022020253007

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 6,584 hours, 2,856 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STABILZER UPPER SLIDING SEAL PER AMM CH. 53-31-31.AMT 114914INSP 49017
